You say you’re good with libido and continue to be sexually active. You’ve been on bioidentical hormone replacement therapy (BHRT), but notice that orgasm doesn’t happen with intercourse any more--although you still experience orgasm with vibrator use. You’re wondering if there are blood pressure (BP) medications you should avoid.
Any blood pressure medication has the potential to interfere with arousal and orgasm, as does hypertension and any other cardiovascular disease. The ability to arouse and orgasm is a complex process, and any nerve or vascular impairment may make it harder.
Unfortunately, simply aging adds to some of that risk. Our blood supply to all tissues declines with age, including genital tissues. Most women have never been able to have an orgasm with intercourse, and, for those who have, that ability tends to disappear over time, too, as you experienced.
Using a warming lubricant can help by increasing blood supply to the genitals. A nutritional supplement, Stronvivo, has clinical trial data to support improved blood supply to the genitals, which improves sexual function.
I’m not sure which hormones are in your BHRT formulation. If testosterone is not included, it could be of benefit, although it is not FDA-approved for this use. You’ll need to be followed carefully while you’re on it to minimize risks.
Good luck! I’m happy to hear that you’re still invested in your sexual health.